# SDR 2010F00243

- Difficulty date: November 11, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N150AE
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 3,323 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Dirty
- Part time: 3,323 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER GOV CAUTION MESSAGE APPEARED FOR APPROX 2-3 SECONDS IN FLIGHT 2 MILES OUT FROM LANDING IN COVENANT MEDICAL CENTER. ON SHUTDOWN ACFT DISPLAYED A (FAILURE DETECTED) MESSAGE. MX WAS NOTIFIED AND A MECHANIC WAS SENT TO THE ACFT.  THE ACFT WAS PARKED TO THE FAR SIDE OF THE PAD WITH ADEQUATE ROOM FOR OTHER ACFT TO COME AND GO UNTIL MX COULD ARRIVE.
